PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Homogeneity degree for the product of a manifold and a curve

Volume 160 / 2020

Daria Michalik Colloquium Mathematicum 160 (2020), 141-149 MSC: 54F15, 54F50. DOI: 10.4064/cm7346-1-2019 Published online: 17 January 2020


The homogeneity degree of a space $X$ is the number of orbits for the action of the group of homeomorphisms of $X$. We determine the homogeneity degree of the Cartesian product $C\times M$ in terms of that of $C$ and $M$, for $C$ being a locally connected curve and $M$ being a compact and connected manifold.


  • Daria MichalikJan Kochanowski University in Kielce
    Świętokrzyska 15
    25-406 Kielce, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image